MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON US TRANSDUCER (M2736A)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON US TRANSDUCER (M2736A)
Model Number M2736A
Medical Device Problem Codes Incorrect Measurement (1383); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the ctg (cardiotocograph) machine spontaneously turned itself back on and then recorded a trace which was tachycardic at 180bpm for over 90mins.The device was not in use at the time of the event as the monitor was not hooked up to the patient, no patient impact.
 
Additional Manufacturer Narrative
Reporting address state (b)(6).Reporter institution phone number (b)(6).Reporter phone number (b)(6).A follow up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported the ctg (cardiotocograph) spontaneously turned itself back on and then recorded a trace which was tachycardic at 180bpm for over 90mins.The device was not in use at the time of the event as the device was not hooked up to the patient, no patient impact.A philips field service engineer (fse) went onsite to evaluate the device in question.Based on the information available and the testing conducted, the cause of the reported problem was a defective transducer.The reported problem was confirmed.The customer was provided with a replacement transducer to resolve the issue.

Brand Name
AVALON US TRANSDUCER (M2736A)
Common Device Name
AVALON US TRANSDUCER (M2736A)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen, MA 71034
GM   71034
6172455900
MDR Report Key15648102
Report Number9610816-2022-00530
Device Sequence Number17651431
Product Code HGM
UDI-Device Identifier00884838002722
UDI-Public00884838002722
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM2736A
Device Catalogue NumberM2736A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2022
Supplement Date Received by Manufacturer01/18/2023
Initial Report FDA Received Date10/21/2022
Supplement Report FDA Received Date02/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown